# SDR DL757050382

- Difficulty date: July 20, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 43,070 hours, 20,385 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Inverter
- Part number: 7077603
- Part serial: 122
- Condition: Failed
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE STBY INVERTER, INV POWER TRU BREAKER POPPED ONP6 PANEL.  ELECTRICAL BURNING ODOR IN CABIN AND COCKPIT.  REPLACED STATIC INVERTER PER AMM.  OPS CK OK.  CONFIRMED STATIC INVERTER CAUSED SMELL IN CABIN.
